# SDR 97ZZZX4758

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7164D
- Make and model: Piper PA-31-350
- Aircraft serial: 318052013
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: LW315444
- Condition: Failed
- Location: Eng Mount
- Part time: 1,315 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RIGHT HAND ATTACH BOLT HAD LOOSENED AND VIBRATED UNTIL THE NUT AND COTTER PIN WORE OUT AND CAME OFF.  BOLT THEN FELL OUT.
